RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 11, Pages 1554–1557 (Mi de9134)  

Partial Differential Equations

Riemann invariants for a class of partial differential systems

Ĭordan Tabov

Institute of Mathematics, Bulgarian Academy of Sciences, Sofia

Full text: PDF file (771 kB)

English version:
Differential Equations, 1996, 32:11, 1550–1553

Bibliographic databases:
UDC: 517.95
Received: 12.05.1995

Citation: Ĭordan Tabov, “Riemann invariants for a class of partial differential systems”, Differ. Uravn., 32:11 (1996), 1554–1557; Differ. Equ., 32:11 (1996), 1550–1553

Citation in format AMSBIB
\Bibitem{Tab96}
\by {\u I}ordan~Tabov
\paper Riemann invariants for a class of partial differential systems
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 11
\pages 1554--1557
\mathnet{http://mi.mathnet.ru/de9134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607105}
\zmath{https://zbmath.org/?q=an:0899.35023}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 11
\pages 1550--1553


Linking options:
  • http://mi.mathnet.ru/eng/de9134
  • http://mi.mathnet.ru/eng/de/v32/i11/p1554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020